RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 22, Issue 2  


Poisson-type theorems for the number of special solutions of a random linear inclusion
V. A. Kopyttsev, V. G. Mikhailov
3
Asymptotic properties of multitype critical branching processes evolving in a random environment
V. A. Vatutin, E. E. Dyakonova
22
On probability of correction of a random number of errors in an error-correcting coding
A. N. Chuprunov, B. I. Khamdeev
41
The life time of a random binary sequence (coherent system)
V. N. Surikov
51
On properties of the likelihood function in the problem of estimation of the instants of changes of the success probability in nonhomogeneous Bernoulli trials
M. I. Tikhomirova, V. P. Chistyakov
60
Barriers of perfectly balanced Boolean functions
S. V. Smyshlyaev
66
On the classification of Post automaton bases by the decidability of the $A$-completeness property for definite automata
D. N. Zhuk
80
On some classes of nonlinear shift registers with the same cyclic structure
M. I. Rozhkov
96
Discrete logarithm in an arbitrary quotient ring of polynomials of one variable over a finite field
A. V. Markelova
120
The Voronoi polyhedra of the rooted lattice $E_6$ and of its dual lattice
V. P. Grishukhin
133
On the potential divisibility of matrices over distributive lattices
I. B. Kozhukhov, V. A. Yaroshevich
148
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019